# SDR DALA2016051804035

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 48,983 hours, 16,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME, RETURNED TO GATE FOR UNUSUAL ODOR.  NOTICED LT PACK TEMPERATURE HIGH AND FLIGHT DECK DUCT TEMPERATURE REACHED 173 DEGREES.  TURNED OFF LT PACK AND ODOR DISSIPATED.  FOUND AUTO EVENT MESSAGE LEFT PACK TEMP AND LT AIR CYCLE MACHINE SEIZED.  APPLIED MEL 21-51-01.  PLACARD INSTALLED.  R & R AIR CYCLE MACHINE IAW AMM 21-51.  OPS CHECK GOOD.  OK FOR SERVICE.  MCO AND PLACARD REMOVED.
